# SDR ASAA2017092422010

- Difficulty date: September 24, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 11,990 hours, 3,972 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Anti-Ice System
- Part number: 56100026
- Part serial: 14212H3793
- Condition: Inoperative
- Location: R2 Window
- Part time: 11,996 hours, 3,975 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R2 WINDOW OVERHEAT ANNUNCIATOR ILLUMINATES WHEN SWITCHED ON. GROUNDED - YES. REMOVED R2 WINDOW, REF AMM 56-12-11-000-801. WINDOW CODE FOR NEW WINDOW IS H15 AND VERIFIED PROPER TAP LOCATION AT TERMINAL BOARD TB5014-1, REF AMM 30-41-21-000-801. INSTALLED NEW R2 WINDOW, REF AMM 56-12-11-400-801, AND ADJUSTED WINDOW, REF AMM 56-12-11-820-801. OPS CHECK GOOD.
